Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 34, NWS Kansas City, MO

May 19, 2013Cass County, Clay County, Jackson County, Missouri; Johnson County, Miami County, Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at May 19, 2013, 7:27 PM CDT for Cass County, Clay County, Jackson County, Missouri; Johnson County, Miami County, Wyandotte County, Kansas. It was in force for 48 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2013, 7:27 PM CDT (00:27 UTC)
Expired
May 19, 2013, 8:15 PM CDT
In force
48 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnson County, KS, Miami County, KS, Wyandotte County, KS, Cass County, MO, Clay County, MO, Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 11 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 7:37 PM CDTTSTM WND GST 68Kansas City, MO
May 19, 7:38 PM CDTTSTM WND GST 68Kansas City, MOMEASURED 59 KNOT WINDS AT KANSAS CITY DOWNTOWN AIRPORT
May 19, 7:40 PM CDTTSTM WND DMGKansas City, MO12 INCH DIAMETER LIMBS DOWN NEAR I435 AND GREGORY
May 19, 7:40 PM CDTTSTM WND GST 60Grandview, MO
May 19, 7:43 PM CDTTSTM WND DMGPeculiar, MO58 TO 60 MPH WINDS...TWO 30 FT.TREES BLOWN DOWN.
May 19, 7:45 PM CDTTSTM WND DMG15 S Kansas City, MO65 MPH WINDS...ROOF CAPS BLOW OFF...STREET LIGHTS BLOW OFF POLE..LAWN FURNITURE BLOWN AWAY. ALL OCCURRED AT 133 AND STATE LINE.
May 19, 7:45 PM CDTTSTM WND DMG25 S Kansas City, MO65 MPH WINDS...ROOF CAPS BLOW OFF...STREET LIGHTS BLOWN OFF POLE...LAWN FURNITURE BLOWN AWAY. ALL OCCURRED AT 133RD AND STATE LINE.
May 19, 7:55 PM CDTTSTM WND DMG3 E Lees Summit, MO4 INCH DIAMETER TREE SNAPPED
May 19, 8:10 PM CDTTSTM WND DMG1 Ese Blue Springs, MODELAYED REPORT. NEAR ADAMS DERRY AND ROUTE AA... A 10 INCH TREE LIMB WAS BLOWN DOWN DAMAGING A WOODEN FENCE. ALSO NOTED ABOUT A DOZEN SHINGLES BLOWN OFF OF ROOF. TIME IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:47 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
970 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1767 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS53 KEAX 200027
SVREAX
KSC091-121-209-MOC037-047-095-200115-
/O.NEW.KEAX.SV.W.0034.130520T0027Z-130520T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
727 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...
  EASTERN MIAMI COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
  CASS COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
  JACKSON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 815 PM CDT

* AT 725 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LAKE QUIVIRA TO LOUISBURG TO FONTANA...AND MOVING
  NORTHEAST AT 45 MPH.

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS JOHNSON AND MIAMI COUNTIES.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MERRIAM...LOUISBURG...OVERLAND PARK...MISSION...PRAIRIE VILLAGE...
  FAIRWAY...LEAWOOD...MISSION HILLS...WESTWOOD...KANSAS CITY
  KANSAS...KANSAS CITY...BELTON...GRANDVIEW...NORTH KANSAS CITY...
  RAYMORE...RAYTOWN...PECULIAR...SUGAR CREEK...INDEPENDENCE AND LEE'S
  SUMMIT.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 29.
  I-70 IN KANSAS BETWEEN MILE MARKERS 419 AND 423.
  I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 5.
  I-35 IN KANSAS BETWEEN MILE MARKERS 213 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 4.
  I-435 LOOP FROM MILE MARKERS 0 TO 9...56 TO 83.
  I-470 BETWEEN MILE MARKERS 0 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3846 9491 3872 9484 3905 9487 3924 9421
      3921 9421 3921 9417 3918 9419 3917 9414
      3913 9410 3866 9413 3857 9412 3857 9408
      3847 9407 3846 9430 3848 9440 3848 9461
      3846 9461
TIME...MOT...LOC 0027Z 240DEG 40KT 3908 9473 3867 9467
          3844 9484

HAIL...<.75IN
WIND...60MPH

$$

HAWBLITZEL
2 follow-up statements
376 
WWUS53 KEAX 200042
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
742 PM CDT SUN MAY 19 2013

KSC091-121-209-MOC037-047-095-200115-
/O.CON.KEAX.SV.W.0034.000000T0000Z-130520T0115Z/
MIAMI KS-JOHNSON KS-WYANDOTTE KS-CASS MO-CLAY MO-JACKSON MO-
742 PM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
JOHNSON AND EASTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND
SOUTHEASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...AND JACKSON...
SOUTHERN CLAY AND CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 815 PM
CDT...

AT 739 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SUGAR CREEK TO PECULIAR TO DREXEL...AND MOVING
NORTHEAST AT 45 MPH.

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING 70 MPH WINDS AND 
WIDESPREAD WIND DAMAGE.

HAZARD...QUARTER SIZE HAIL AND 75 MPH WIND GUSTS.

SOURCE...MEASURED WINDS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
RAYMORE...SUGAR CREEK...PECULIAR...INDEPENDENCE...COURTNEY...LEE'S
SUMMIT...GREENWOOD...BLUE SPRINGS...HARRISONVILLE...LAKE LOTAWANA...
PLEASANT HILL...BUCKNER...GRAIN VALLEY...GARDEN CITY...OAK GROVE...
FREEMAN...LAKE WINNEBAGO...ARCHIE...LAKE TAPAWINGO AND SIBLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS THE KANSAS CITY METRO AREA. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3846 9491 3872 9484 3905 9487 3924 9421
      3921 9421 3921 9417 3918 9419 3917 9414
      3913 9410 3866 9413 3857 9412 3857 9408
      3847 9407 3846 9430 3848 9440 3848 9461
      3846 9461
TIME...MOT...LOC 0041Z 240DEG 40KT 3911 9447 3874 9448
          3852 9459

HAIL...1.00IN
WIND...70MPH

$$

HAWBLITZEL
319 
WWUS53 KEAX 200052
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
752 PM CDT SUN MAY 19 2013

KSC091-209-200101-
/O.CAN.KEAX.SV.W.0034.000000T0000Z-130520T0115Z/
JOHNSON KS-WYANDOTTE KS-
752 PM CDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JOHNSON COUNTY IN EAST
CENTRAL KANSAS...AND SOUTHEASTERN WYANDOTTE COUNTY IN NORTHEAST
KANSAS IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3846 9491 3858 9487 3875 9458 3912 9459
      3924 9421 3921 9421 3921 9417 3918 9419
      3917 9414 3913 9410 3867 9413 3857 9412
      3857 9408 3847 9407 3846 9430 3848 9440
      3848 9461 3846 9461
TIME...MOT...LOC 0051Z 240DEG 40KT 3914 9434 3878 9432
          3855 9452

$$

KSC121-MOC037-047-095-200115-
/O.CON.KEAX.SV.W.0034.000000T0000Z-130520T0115Z/
MIAMI KS-CASS MO-CLAY MO-JACKSON MO-
752 PM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JACKSON...
SOUTHEASTERN CLAY...CASS AND EASTERN MIAMI COUNTIES UNTIL 815 PM
CDT...

AT 749 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM COURTNEY TO PLEASANT HILL TO DREXEL...AND MOVING 
NORTHEAST AT 45 MPH.

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIDESPREAD WIND 
DAMAGE.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
BLUE SPRINGS...PLEASANT HILL...LAKE LOTAWANA...GRAIN VALLEY...
HARRISONVILLE...BUCKNER...OAK GROVE...GARDEN CITY...LAKE TAPAWINGO...
ARCHIE...LONE JACK...SIBLEY...LEVASY...EAST LYNNE...CREIGHTON...
TARSNEY LAKES...STRASBURG AND GUNN CITY.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN MISSOURI BETWEEN MILE MARKERS 2 AND 29.
  I-435 LOOP FROM MILE MARKERS 56 TO 73.
  I-470 BETWEEN MILE MARKERS 0 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS THE KANSAS CITY AREA. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.


&&

LAT...LON 3846 9491 3858 9487 3875 9458 3912 9459
      3924 9421 3921 9421 3921 9417 3918 9419
      3917 9414 3913 9410 3867 9413 3857 9412
      3857 9408 3847 9407 3846 9430 3848 9440
      3848 9461 3846 9461
TIME...MOT...LOC 0051Z 240DEG 40KT 3914 9434 3878 9432
          3855 9452

HAIL...0.75IN
WIND...70MPH

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:51 PM CDT, 36 minutes earlier.

Area forecast discussion, May 19, 6:51 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CDT Sun May 19 2013

.SHORT TERM...(This Evening through Monday Night)
Issued at 243 PM CDT SUN MAY 19 2013

Convection is already beginning to fire ahead of a north-south-
oriented wave over central KS. This wave will be the main player this
evening, and we still expect a line of supercells to develop just
ahead of it through late afternoon. This line should be near a TOP-
STJ line around 5 pm, into the KC metro between 6 pm and 9 pm and
toward Kirksville and Boonville between 9 pm and midnight.

Airmass has become moderately to strongly unstable, evident by 2600
J/kg of CAPE on the 18Z TOP sounding. This combined with a 50-60 kt
mid-level jet streak directly overhead will be more than supportive
of organized severe thunderstorms this afternoon and evening.
Still expect storms capable of very large hail and a few tornadoes to
develop over eastern KS which will transition into a line of storms
over far eastern KS or western MO and race into central MO overnight.
Latest models suggest this transition into linear or quasi-linear mode
may occur a bit earlier than previously thought, possibly as far west
as eastern KS. This line will be capable of producing widespread wind
damage and some embedded tornadoes. Better chances for strong
tornadoes now appear to be southwest of the forecast area, closer to
Wichita, where low-level wind fields will be a bit more supportive.
However, low-level shear will increase after 00Z across far western
MO, and this could support tornadoes embedded within a developing
QLCS as it tracks into Kansas City and points east. Any storms that
maintain supercell structure after 00Z will also have an enhanced
tornado threat.

Another potentially active day is in store for Monday as wind fields
remain supportive of severe storms. Much of the severe threat for
Monday depends on how far south and east the cold front pushes
overnight, and any lingering cloud debris that could cut back on
instability during the day. Models have trended slightly further east
with the location of the front, and thus the severe threat, which now
appears to be focused from near Clinton and Sedalia toward Macon and
points east. If strong instability can redevelop, shear profiles
support a severe line of storms capable of large hail and widespread
wind damage developing across these areas and spreading into eastern
MO and the Ozarks Monday evening. Heavy rain will also be a threat
with this line.

.LONG TERM...(Tuesday through Sunday)
Issued at 243 PM CDT SUN MAY 19 2013

Have lowered thunderstorm chances on Tuesday as latest guidances
indicates convection Monday night may shove effective boundary far
enough to the southeast to push highest chances of redevelopment
into the southeastern portions of the state.

Through Friday, temperatures will return to seasonal normal in the
70s, as high pressure remains in control.  Precipitation chances
begin to increase by next weekend as mid-level heights rise and
moisture returns to the Plains.  Temperatures by next weekend will
again climb back into the 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 645 PM CDT SUN MAY 19 2013

Line of severe thunderstorms tracking northeast 35kts will affect the
KMCI/KMKC terminals for about 2 hours at the start of the forecast.
High probability for winds greater than 50kts and potential for large
hail with this line. KSTJ will also be affected by this same line but
convection may last for an hour or two longer. After passage of this
line the rain chances pretty much end. Will be watching for re-
development towards sunrise Monday as a couple of the short range
convective models are picking up on this.

Otherwise, VFR conditions for Monday. With the frontal boundary
still draped over west central MO through Monday there is a chance
for convection to reform from Kansas City southward with chances
increasing the further south you get away from Kansas City.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...Hawblitzel
LONG TERM...Dux
AVIATION...MJ
Hazardous weather outlook, May 19, 5:13 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
513 PM CDT SUN MAY 19 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
513 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS HAS FORMED OVER EASTERN KANSAS LATE
THIS AFTERNOON AND WILL TRACK RAPIDLY NORTHEAST THROUGH THE ENTIRE
REGION THIS EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE
ENTIRE OUTLOOK AREA...THE GREATEST THREAT AND IMPACT WILL EXIST
ACROSS EASTERN KANSAS AND WESTERN MISSOURI...INCLUDING THE GREATER
KANSAS CITY AND ST JOSEPH AREAS. STRAIGHT-LINE DAMAGING WINDS AND
LARGE HAIL ARE LIKELY WITH THIS LINE OF STORMS. ISOLATED SUPERCELLS
EMBEDDED WITHIN THIS LINE WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL
IN EXCESS OF 2 INCHES AND A FEW TORNADOES OVER EASTERN KANSAS AND
WESTERN MISSOURI DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND
EVENING ACROSS AREAS NEAR AND EAST OF INTERSTATE 35. THE PRIMARY
HAZARDS WILL ONCE GAIN BE LARGE HAIL...DAMAGING WINDS...AND A FEW
TORNADOES. AREAS OF HEAVY RAIN FROM SEVERAL DAYS OF THUNDERSTORMS
MAY LEAD TO LOCALIZED FLOODING PROBLEMS BY MONDAY.

THUNDERSTORMS WILL BE POSSIBLE AREA-WIDE ON TUESDAY AS THE COLD FRONT
FINALLY PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE
WEATHER WILL BE ACROSS CENTRAL MISSOURI...GENERALLY EAST OF A
CHILLICOTHE TO CLINTON LINE.

SLIGHT CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH
SATURDAY...MAINLY ACROSS EASTERN KANSAS AND WESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT ACROSS THE ENTIRE
OUTLOOK AREA. SPOTTER ACTIVATION WILL ALSO LIKELY BE NEEDED ON
MONDAY.

MJ

In the hours before

Local storm report, May 19, 7:15 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             1 W DE SOTO             38.97N 94.97W
05/19/2013  E0.75 INCH       JOHNSON            KS   EMERGENCY MNGR

&&

ABAILEY
Local storm report, May 19, 7:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     URICH                   38.46N 94.00W
05/19/2013                   HENRY              MO   PUBLIC

            LARGE TREE BLOWN OVER...ESTIMATED 60 MPH WINDS

&&

DUX
Local storm report, May 19, 7:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
720 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     ATCHISON                39.56N 95.12W
05/19/2013  E60 MPH          ATCHISON           KS   PUBLIC

&&

DUX
Local storm report, May 19, 7:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
721 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND GST     1 E GARDNER             38.81N 94.91W
05/19/2013  E72 MPH          JOHNSON            KS   EMERGENCY MNGR

&&

ABAILEY
Local storm report, May 19, 7:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
723 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     LEAVENWORTH             39.32N 94.92W
05/19/2013                   LEAVENWORTH        KS   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN

&&

ABAILEY
Local storm report, May 19, 7:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     OSAWATOMIE              38.50N 94.95W
05/19/2013                   MIAMI              KS   LAW ENFORCEMENT

            SEVERAL TREES BLOWN OVER ROADS NEAR OSAWATOMIE

&&

DUX

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:25 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, DeKalb, Platte50 min
May 19, 7:26 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Harrison49 min
May 19, 7:29 PM CDTSevere Thunderstorm WarningEAXBates, Henry46 min
May 19, 7:30 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline45 min
May 19, 7:42 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Grundy, Linn, Livingston48 min
May 19, 7:45 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry45 min
May 19, 7:59 PM CDTSevere Thunderstorm WarningEAXCaldwell, Cass, Clay, Clinton, Jackson, Johnson and 2 more46 min
May 19, 8:01 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer44 min
May 19, 8:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Linn, Saline39 min
May 19, 8:18 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb, Harrison27 min
May 19, 8:30 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer30 min
May 19, 8:35 PM CDTSpecial Weather StatementEAXPutnam, Sullivan40 min
May 19, 8:35 PM CDTSevere Thunderstorm WarningEAXCarroll, Daviess, Grundy, Harrison, Linn, Livingston and 1 more25 min
May 19, 8:54 PM CDTSpecial Weather StatementEAXAdair, Schuyler51 min
May 19, 9:09 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler51 min
May 19, 9:21 PM CDTTornado WarningEAXPutnam, Schuyler24 min
May 19, 10:11 PM CDTSpecial Weather StatementEAXBates49 min
May 19, 10:24 PM CDTSevere Thunderstorm WarningEAXBates, Henry36 min
May 19, 10:36 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson24 min
May 19, 11:00 PM CDTSpecial Weather StatementEAXChariton, Saline45 min
May 19, 11:08 PM CDTSpecial Weather StatementEAXJohnson, Pettis, Saline52 min
May 19, 11:34 PM CDTSpecial Weather StatementEAXCooper, Howard41 min
May 20, 12:08 AM CDTSpecial Weather StatementEAXHenry, Pettis37 min
May 20, 8:22 AM CDTSevere Thunderstorm WarningEAXBates, Cass23 min
May 20, 8:47 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson, Johnson28 min
May 20, 9:16 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson29 min
May 20, 9:26 AM CDTSpecial Weather StatementEAXBates34 min
May 20, 9:45 AM CDTSpecial Weather StatementEAXJohnson30 min
May 20, 10:25 AM CDTSpecial Weather StatementEAXJohnson, Pettis35 min
May 20, 10:42 AM CDTSpecial Weather StatementEAXCass33 min
May 20, 10:45 AM CDTSpecial Weather StatementEAXSaline30 min
May 20, 11:12 AM CDTSpecial Weather StatementEAXJohnson33 min
May 20, 11:20 AM CDTSpecial Weather StatementEAXSaline25 min
May 20, 11:36 AM CDTSpecial Weather StatementEAXHoward24 min
May 20, 2:48 PM CDTSevere Thunderstorm WarningEAXBates, Cass42 min
May 20, 3:17 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson, Johnson43 min
May 20, 3:48 PM CDTSpecial Weather StatementEAXCass42 min
May 20, 4:00 PM CDTSpecial Weather StatementEAXJohnson45 min
May 20, 4:14 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette46 min
May 20, 4:32 PM CDTSpecial Weather StatementEAXCooper, Pettis28 min
May 20, 4:47 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis43 min
May 20, 4:50 PM CDTSevere Thunderstorm WarningEAXJohnson, Pettis, Saline40 min
May 20, 4:58 PM CDTFlash Flood WarningEAXPettis3 hr
May 20, 5:00 PM CDTTornado WarningEAXJohnson, Pettis30 min
May 20, 5:19 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline41 min
May 20, 5:21 PM CDTSevere Thunderstorm WarningEAXChariton, Randolph39 min
May 20, 5:40 PM CDTSevere Thunderstorm WarningEAXAdair, Schuyler35 min
May 20, 5:44 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline46 min
May 20, 5:53 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph52 min
May 20, 6:43 PM CDTSpecial Weather StatementEAXSchuyler47 min
May 20, 6:46 PM CDTRiver Flood WarningEAXCass, Henry, Johnson28 hr
May 20, 6:46 PM CDTRiver Flood WarningEAXJohnson, Pettis41 hr
May 20, 6:46 PM CDTRiver Flood WarningEAXCooper, Saline5 days
May 19, 7:04 PM CDTSevere Thunderstorm WarningEAXLinn, Miami26 min
May 20, 8:51 AM CDTSevere Thunderstorm WarningEAXLinn, Miami24 min
May 20, 3:00 PM CDTSevere Thunderstorm WarningEAXLinn, Miami45 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.